# SDR CALA2017121804519

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 60,381 hours, 23,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1024
- Condition: Faulty
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHTS CHECK FOR A3, FOUND LH EMER BAT FAULTING ON UNIT. REPLACED LH EMER LIGHT PWR SPPLY UNIT PER AMM 33-51-38
